MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ARTHROPUMP POWER SUCTION/IRRIGATION PUMP

KARL STORZ SE & CO. KG ARTHROPUMP POWER SUCTION/IRRIGATION PUMP
Model Number 28340720-1
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product not yet returned; no evaluation results available.
 
Event or Problem Description
As per a manufacturer incident report we received from the factory in (b)(6): the pump independently increases pressure.The ankle joint stretched too much.

Brand Name
ARTHROPUMP POWER SUCTION/IRRIGATION PUMP
Common Device Name
SUCTION/IRRIGATION PUMP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key10788090
Report Number9610617-2020-00116
Device Sequence Number18992897
Product Code HRX
UDI-Device Identifier04048551112144
UDI-Public4048551112144
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28340720-1
Device Catalogue Number28340720-1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2020
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;